# SDR USAASB98052

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - MAINTENANCE FOUND THE MAIN ENTRY DOOR EMERGENCY LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED THE FORWARD BATTERY PACK.  OPS CHECK GOOD.  (M)
